On the field of the mesh angle of geodesic networks
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 54-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_2_a5,
author = {A. M. Komissaruk},
title = {On the field of the mesh angle of geodesic networks},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {54--62},
year = {1961},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_2_a5/}
}
A. M. Komissaruk. On the field of the mesh angle of geodesic networks. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 54-62. http://geodesic.mathdoc.fr/item/IVM_1961_2_a5/